# SDR SCNA99040

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1495X
- Condition: Inop
- Location: Aft Airstair
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT AIRSTAIR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  RELAMPED AFT AIRSTAIR EMERGENCY LIGHT, OPERATIONALLY CHECKS GOOD.
